Transformation of a One-Dimensional Diffusion Process into a Wiener Process by Means of Random Change of Phase Space
Mathematica balkanica, Tome 5 (1991) no. 2, p. 162
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_2_a9,
author = {I. D. Cherkasov},
title = {Transformation of a {One-Dimensional} {Diffusion} {Process} into a {Wiener} {Process} by {Means} of {Random} {Change} of {Phase} {Space}},
journal = {Mathematica balkanica},
pages = {162},
year = {1991},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_2_a9/}
}
I. D. Cherkasov. Transformation of a One-Dimensional Diffusion Process into a Wiener Process by Means of Random Change of Phase Space. Mathematica balkanica, Tome 5 (1991) no. 2, p. 162. http://geodesic.mathdoc.fr/item/MABA_1991_5_2_a9/